Please help me find where to post.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Lori JR
New Member


Date Joined Sep 2005
Total Posts : 7
   Posted 9/10/2005 7:45 PM (GMT -7)   
Hi all,
 
I've been reading over your very informative forum and would like to join in!
 
Was diagnosed with Mixed Connective Tissue Disease (MCTD) this spring and want to contact others with MCTD.
 
Where would be the best place to post?
 
 
Thank you,
 
Lori JR :-)

I do have an open mind...it's just closed for repairs.
 
 
~MCTD~
 
 
Methylprednisolone, Quinine Sulfate, Synthroid, Relafen, Robaxin-750, Skelaxin-800, Effexor XR, Prevacid-30, Ambien and Xanax.


Flopsie
Veteran Member


Date Joined Jun 2005
Total Posts : 1361
   Posted 9/10/2005 8:14 PM (GMT -7)   

Hi Lori and welcome, Since MCTD affects so many areas of the body, you have a variety of places to post, depending on your questions.

If you would like you may start here, however, we also have a Lupus Forum and a Cardio Forum.

You are welcome to post on any or all of these boards. Everyone here at HW is very supportive and most of the time, if you ask a question, someone will have the answer( or research till we find it).

So go right ahead and post wherever you like and again, welcome to our family.

Flopsie



Don't walk in front of me....I may not follow
Don't walk behind me....I may not lead
Walk beside me..and be my friend...
                                    Albert Carnus
 
and Lord, put your arm around my shoulder and your hand over my mouth
 
Help HealingWell.com continue to help others. Donate Today....http://www.healingwell.com/donate/
 
co-moderator for Arthritis and Anxiety/Panic
 
VIEW IMAGE

Post Edited (Flopsie) : 9/11/2005 10:54:47 AM (GMT-6)


Lori JR
New Member


Date Joined Sep 2005
Total Posts : 7
   Posted 9/10/2005 8:35 PM (GMT -7)   
Hey Flopsie, :-)
Thank you for your quick and kind response! I came to 'terms' with myself and this disorder today. (was in denial I guess)
 
Have been looking online for information/support and this is my first step.
 
I've noticed just this past week, that if I'm outside in the sun for longer then 5/10 minutes, I develop a red flush on my cheeks, neck, chest and upper arms. (even if wearing a long sleeve shirt)
 
It continues for several hours afterwards and burns like a bad sunburn.
 
Could this be a reaction with medication or my disorder?
 
 
Lori JR
 
 
I do have an open mind...it's just closed for repairs.
 
 
~MCTD~
 
 
Methylprednisolone, Quinine Sulfate, Synthroid, Relafen, Robaxin-750, Skelaxin-800, Effexor XR, Prevacid-30, Ambien and Xanax.


Flopsie
Veteran Member


Date Joined Jun 2005
Total Posts : 1361
   Posted 9/10/2005 9:10 PM (GMT -7)   
Lori, some meds are photosensitive, meaning stay out of direct sunlight, however, could be a symptom of your disorder. Why don't you hop over to the Lupus forum and pose that question to them? Bet someone there may have a better answer for you. BTW, what meds are you on?
Don't walk in front of me....I may not follow
Don't walk behind me....I may not lead
Walk beside me..and be my friend...
                                    Albert Carnus
 
and Lord, put your arm around my shoulder and your hand over my mouth
 
Help HealingWell.com continue to help others. Donate Today....http://www.healingwell.com/donate/
 
co-moderator for Arthritis and Anxiety/Panic
 

Lori JR
New Member


Date Joined Sep 2005
Total Posts : 7
   Posted 9/10/2005 11:07 PM (GMT -7)   
Thank you very much Miss Flopsie!!! You were right!! I bet that group will come to my rescue!!!
 
I shall return with my joint pain and swollen extremities.
 
(If you all will have me)
 
The meds:
 
Methylprednisolone, Quinine Sulfate, Synthroid, Relafen, Robaxin-750, Skelaxin-800, Effexor XR, Prevacid-30, Ambien and Xanax.
 
 
Do I have the right cocktail? yeah :-)
 
 
Lori JR

I do have an open mind...it's just closed for repairs.
 
 
~MCTD~
 
 
Methylprednisolone, Quinine Sulfate, Synthroid, Relafen, Robaxin-750, Skelaxin-800, Effexor XR, Prevacid-30, Ambien and Xanax.


CaMama
Veteran Member


Date Joined Mar 2005
Total Posts : 1884
   Posted 9/11/2005 9:36 AM (GMT -7)   
Hi Lori and welcome. We could always use another friendly face!
 
Any med w/sulfer in it (I'm assuming is the Quinine Sulfate) makes you very sensitive to the sun as well as many other meds. I havn't been on anything but Plaquinil and ibprofin for a few months, but I am still burning after 5-10 minutes and turning red like you described as well.  I have olive skin and have never had a problem w/the sun until I started taking all these various meds over the last few years. I'm currently only on Plaquinil for psoriatic arthritis/RA as well as some steriod creams for the psorisis.
 
Take care.
**
 


Lori JR
New Member


Date Joined Sep 2005
Total Posts : 7
   Posted 9/11/2005 9:49 AM (GMT -7)   
Hi CaMama :-)
 
 
Thank you for replying. This, along with all the aches and pains is what 'woke me up'.
 
I feel the need to research and talk with others to see what worked best for them!
 
 
Lori JR
I do have an open mind...it's just closed for repairs.
 
 
~MCTD~
 
 
Methylprednisolone, Quinine Sulfate, Synthroid, Relafen, Robaxin-750, Skelaxin-800, Effexor XR, Coreg 6.25, Prevacid-30, Ambien and Xanax.


CaMama
Veteran Member


Date Joined Mar 2005
Total Posts : 1884
   Posted 9/11/2005 9:39 PM (GMT -7)   

I think it's a very healthy way to approach it! Good for you! It is always good to be as well informed as possible and I've found even doctor's change from visit to visit on their information and helpfulness. sad   But, if you can go in with information, questions, and feedback from other actually dealing with this stuff, you can be more productive in finding the best help you can get for your pain.

Have a great one. :-)

**


 


erin.K
Veteran Member


Date Joined Mar 2005
Total Posts : 3148
   Posted 9/13/2005 4:47 PM (GMT -7)   
dear Lori

welcome to HW! i am confident that you will find many people who can relate to you not only here with people dealing with RA and it's connective tissue complications, but @ the Lupus forum as well. all of these autoimmune diseases have SO MANY spiraling effects. and it's amazing how each and everyone of us is different. the systemic effects of these diseases are a load to deal with.
the rash you describes does sound like a "lupus like" effect. as said above, many meds can cause this and photosensitivity.
do you see a rheumatologist for this MCTD?
just wondering, do you suffer any type of scleroderma?
i wish you well & hope you find lots of support here!
take good care
erin
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 7:27 PM (GMT -7)
There are a total of 2,731,918 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151134 registered members. Please welcome our newest member, Linda Bee.
294 Guest(s), 13 Registered Member(s) are currently online.  Details
bluelyme, Helgramite, jennydancingfish, Xmaslover, madisongrrl, Ljm2014, White Bird, poohcheez, kcsmith72, Randy Eichner, Tall Allen, multifacetedme, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer